Role of fundamental solutions for optimal Lipschitz extensions on hyperbolic space

Adimurthi, ; Biswas, Imran H. (2005) Role of fundamental solutions for optimal Lipschitz extensions on hyperbolic space Journal of Differential Equations, 218 (1). pp. 1-14. ISSN 0022-0396

Full text not available from this repository.

Official URL: http://dx.doi.org//10.1016/j.jde.2005.07.004

Related URL: http://dx.doi.org/10.1016/j.jde.2005.07.004

Abstract

In this paper we consider the problem of finding the relation between absolutely minimizing Lipschitz extension of a given function defined over a subset of the hyperbolic space and the viscosity solution of the PDE that appears from the associated variational problem. Here we have shown that the absolute minimizers can be fully characterized by a comparison principle (comparison with cones) with the fundamental solutions of the associated PDE. We have finally proved that the three properties, (i) comparison with cones, (ii) absolutely minimizing Lipschitz extension and (iii) viscosity solution of associated PDE, are equivalent.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Viscosity Solutions; Infinity Laplacion; Hyperbolic Space; Optimal Lipschitz Extension; Fundamental Solution
ID Code:12005
Deposited On:10 Nov 2010 10:38
Last Modified:09 May 2011 17:09

Repository Staff Only: item control page